# SDR ASAA0873644

- Difficulty date: October 3, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 28,976 hours, 12,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147AS6602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN CORROSION ON FLOORBOARD SUPPORT BEAM.  CORROSION ON FLOOR SUPPORT BEAM BLENDED OUT.  AREA FOUND TO BE BEYOND ALLOWABLE DAMAGE LIMIT.  NEW SUPPORT BEAM INSTALLED IAW B737 700 SRM 51 40 02.
